S. B. Fredj, T. Bonald, A. Proutì-ere, G. Régnié, and J. W. Roberts, Statistical bandwidth sharing: A study of congestion at flow level, Proc. ACM SIGCOMM, 2001.
URL : https://hal.archives-ouvertes.fr/hal-01266470

A. W. Berger and Y. Kogan, Dimensioning bandwidth for elastic traffic in highspeed data networks, IEEE/ACM Trans. on Networking, pp.8-13, 2000.

T. Bonald, The Erlang model with non-Poisson call arrivals, Proc. ACM SIGMETRICS / IFIP Performance, 2006.
URL : https://hal.archives-ouvertes.fr/hal-01274120

T. Bonald, Throughput performance in networks with linear capacity constraints, Proc. of CISS, 2006.

T. Bonald, L. Massoulié, A. Proutì-ere, and J. Virtamo, A queueing analysis of max-min fairness, proportional fairness and balanced fairness, Queueing Systems, vol.48, issue.7, pp.65-84, 2006.
DOI : 10.1007/s11134-006-7587-7

URL : https://hal.archives-ouvertes.fr/hal-01244245

T. Bonald and A. Proutì-ere, Insensitivity in processor-sharing networks, Performance Evaluation, vol.49, issue.1-4, pp.193-209, 2002.
DOI : 10.1016/S0166-5316(02)00110-4

URL : https://hal.archives-ouvertes.fr/hal-01267145

T. Bonald and J. Virtamo, A recursive formula for multirate systems with elastic traffic, IEEE Communications Letters, vol.9, issue.8, pp.753-755, 2005.
DOI : 10.1109/LCOMM.2005.1496605

URL : https://hal.archives-ouvertes.fr/hal-01275699

N. M. Van-dijk, On Jackson's product form with ???jump-over??? blocking, Operations Research Letters, vol.7, issue.5, pp.233-235, 1988.
DOI : 10.1016/0167-6377(88)90037-5

L. E. Delbrouck, On the steady state distribution in a service facility with different peakedness factors and capacity requirements, IEEE Transactions on Communications, vol.11, pp.1209-1211, 1983.

Z. Dziong and J. W. Roberts, Congestion probabilities in a circuit-switched integrated services network, Performance Evaluation, pp.7-11, 1987.

J. W. Cohen, The Generalized Engset Formula, Phillips Telecommunications Review, vol.18, pp.158-170, 1957.

T. O. Engset, On the calculation of switches in an automatic telephone system , in: Tore Olaus Engset: The man behind the formula, 1915.

O. Enomoto and H. Miyamoto, An Analysis of mixtures of multiple bandwidth traffic on time division switching networks, Proc. of the 7th International Teletraffic Congress, 1973.

A. K. Erlang, Solution of some problems in the theory of probabilities of significance in automatic telephone exchanges, in: The life and works of A, 1917.

L. A. Gimpelson, Analysis of Mixtures of Wide- and Narrow-Band Traffic, IEEE Transactions on Communications, vol.13, issue.3, pp.258-266, 1965.
DOI : 10.1109/TCOM.1965.1089121

D. P. Heyman, T. V. Lakshman, and A. L. Neidhardt, A new method for analysing feedback-based protocols with applications to engineering Web traffic over the Internet, Proc. ACM SIGMETRICS, 1997.

A. Hordijk and N. Van-dijk, Adjoint processes, job local balance and insensitivity of stochastic networks, Bull:44 session Int, Stat. Inst, vol.50, pp.776-788, 1982.

J. S. Kaufman, Blocking in a Shared Resource Environment, IEEE Transactions on Communications, vol.29, issue.10, pp.1474-1481, 1981.
DOI : 10.1109/TCOM.1981.1094894

F. P. Kelly, A. Maulloo, and D. Tan, Rate control for communication networks: Shadow prices, proportional fairness and stability, Journal of the Operat. Res. Society, vol.49, 1998.

F. P. Kelly, Loss Networks, The Annals of Applied Probability, vol.1, issue.3, pp.319-378, 1991.
DOI : 10.1214/aoap/1177005872

L. Massoulié, Structural properties of proportional fairness: Stability and insensitivity, The Annals of Applied Probability, vol.17, issue.3, pp.809-839, 2007.
DOI : 10.1214/105051606000000907

L. Massoulié and J. W. Roberts, Bandwidth sharing and admission control for elastic traffic, Telecommunication Systems, vol.15, issue.1/2, pp.185-201, 2000.
DOI : 10.1023/A:1019138827659

J. W. Roberts, A service system with heterogeneous user requirement, in: Performance of Data Communications Systems and Their Applications, G. Pujolle, Ed. Amsterdam, The Netherlands, pp.423-431, 1981.

R. F. Serfozo, Introduction to Stochastic Networks, 1999.
DOI : 10.1007/978-1-4612-1482-3

B. A. Sevastyanov, An Ergodic Theorem for Markov Processes and Its Application to Telephone Systems with Refusals, Theory of Probability & Its Applications, vol.2, issue.1, pp.104-112, 1957.
DOI : 10.1137/1102005

W. Whitt, Blocking When Service Is Required From Several Facilities Simultaneously, AT&T Technical Journal, vol.64, issue.8, pp.1807-1856, 1985.
DOI : 10.1002/j.1538-7305.1985.tb00038.x

P. Whittle, Partial balance and insensitivity, Journal of Applied Probability, vol.50, issue.01, pp.168-176, 1985.
DOI : 10.2307/3213503